MathSciNet Relay Station
MathSciNet bibliographic data
MR996203 (90f:46056) 46E40 (46B20)
Jarosz, Krzysztof Small isomorphisms of $C(X,E)$ spaces. Pacific J. Math. 138 (1989), no. 2, 295–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement